# SDR IPXA2024080117695

- Difficulty date: June 25, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CREW DOOR LIFTING SHAFT ROLLER RH HAS RUBBING MARK DOT 108-105.EVALUATED RUBBING MARK AND FOUND TO BE TYPICAL WEAR. NO MATERIAL LOSS NOTED PER AMM 52-10-00.
